Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hair fall, 22 years, past 8 months - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   hair fall
User :   hi
Doctor :   H
Doctor :   How can I help you ?
User :   dear doctor due to some technical problem i think.. i cant see nething in the chat window.. but i can see your reply in the chat history..
Doctor :   Ok.
Doctor :   Please go on with your query .
Doctor :   Can You see this now ?
User :   i am a female 22 yers old
Doctor :   ok
User :   i have a good health
User :   from past 8 months i am having severe hairfall
Doctor :   Ok.
User :   had consulted a dermatologist
Doctor :   Ok.
User :   since then using anti dandruff shampoo.. so no dandruff
Doctor :   Ok.
User :   he also advised biotin 10 mg capsule everyday
User :   and mintop 10
User :   i am reguraly using it..
Doctor :   Ok
User :   but the hairfall doest seem to stop
User :   everyyear in winter i generally hv hairfall
Doctor :   Ok.
User :   it subsides by this time.. march when spring comes..
User :   this year it has been really horrible
Doctor :   Ok.
User :   n i can notice receding of frontal hairline on lateral sides
Doctor :   Ok.
Doctor :   May I know since when you are having the problem ?
User :   he had asked me to use clonate lotion for 14 days .. i had done so...
User :   due to mintop i have got some facial hair also.. actually i had them b4.. nw they hv increased...
Doctor :   Ok.
User :   bt wat i m worried is by surfing net abt hair fall i come across sumthing called hormonal im balancw.. may be the androgen in my body is high.... due to whch i am having hair loss...
User :   as incidentally i am having acnes nw whch i didnt have b4 in 21 yrs
Doctor :   Ok.Please do not get anxious.
May I know since when you are having the problem ?
Doctor :   i mean hair loss.
User :   8months
User :   since september
Doctor :   Ok.
Doctor :   May I know which place you belong to ?
User :   so what should i do nw?
User :   are there ne medications which would help me?
Doctor :   This is a very emotional problem which needs prolonged treatment , where you need to take multipronged treatment.
User :   i used to have really long thick hair.. nw when i see my hair.. i feel so depressed
Doctor :   1. Laser therapy for the facial hair
User :   i belong to ramagundam in andhrapradesh
Doctor :   2. For the hair line receding you need a very subtle balance of hormonal; theraapy as it should not cause hirsutism or Facial hair
Doctor :   3. For the acne you need Cleomycin - antibiotic ; and tretinoin treatment
User :   is laser safe?
User :   are there ne side effects?
Doctor :   All the medicines given to you by the dermatoologist are fine, but they should not be used continuopsly.
Doctor :   Which can cause other side effects
Doctor :   I shall advise you a good dermatologist in hyderabad
Doctor :   Please take her consultaion
Doctor :   Yes laser therapy is very safe and not to worry.
Doctor :   Hope you are following.
User :   so how do i get the hormonal therapy?
User :   are there hormonal tests to be done?
User :   actually my head is so full of hair that the dermatologist doest tk my problem seriously...
Doctor :   It has to be alternative , for 2 weeks and then a break and again has to be repeated and other Steroidal creams are given and given in a balanced manner.
User :   ok give me the contacts of her?
Doctor :   Yes they shall advise you for S.Testosterone, S.Estrogen and S.Progesterone .
Doctor :   Her name
User :   i may nt seem to be following as i have 2 refresh my chat history to see what u hav replied
Doctor :   Ok
She is a cosmetic dermatologist and specialist in
Doctor :   Hair care and hair growth.
Doctor :   I shall give you her personal no.
Doctor :   98486-44716 is her no.
User :   can you give me her contact no?
User :   and address of her clinic or hospital where she will be available?
User :   okay thanks
Doctor :   Hope you get well soon and get better, I am sorry as I am not able to physically examine your problem, She visits different hospitals .
Doctor :   Thank you or consulting me.
Doctor :   Take care
User :   i have heard that laser causes hyper pigmentation whcich permanently darkens your skin..
User :   as it area involved is my face.... i m a little tensed
User :   and do you think that i will be able 2 grow back my natural hair?
User :   will my hair will evr regrow agn
Doctor :   No, it is very rare and has a 4-5 6% incidence.And if the therapy works well for you, you may regrow, lets hope for the best.
Doctor :   Please let know that you have been referred
Doctor :   Please do not loose hope, this is a very small problem and it can be cured if treated timely.
Doctor :   And you are pretty young,please give a chance to yourself.
Doctor :   Thank you for consulting me, Take care,
User :   and for the acne... cleomycin is it a topical trtmnt or tab?
User :   what are the dosage and the brandname?
Doctor :   Topical.
Doctor :   it has to be applied every night after a wash with neutrogena and before bed
User :   for treinoin..what sud i use?
Doctor :   And tretinoin has to be applied in the morning after bath.
Doctor :   Please do not expose skin to dust or pollution, which is th emajor cause for black heads
User :   thank you doctor
Doctor :   Take care
Doctor :   bye for now.
User :   thank you doctor
User :   for your patient listening and advice
User :   one smaal query.. is cleomycin clindamycin phosphate?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor